# SDR ASAA2025082260441

- Difficulty date: August 22, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 51,713 hours, 15,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT ESCAPE LIGHT L7 INOPERATIVE.  GROUNDED - YES.  REMOVED AND REPLACED AFT RT OVERWING EMERGENCY LIGHT ASSY,  OPS CHECK GOOD IAW AMM 33-51-04.
